# SDR 97ZZZX5050

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 10513141
- Condition: Corroded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END REJECTED DUE TO CORROSION.  REMOVED AND REPLACED.
